# SDR AALA20001368

- Difficulty date: August 23, 2000
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 577957
- Part serial: 700784
- Condition: Ruptured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: A

## Discrepancy

MIA - FLT 929 - SEVEN MINUTES AFTER TAKEOFF NR 3 FIRE LIGHT ILLUMINATED.  THROTTLE CONTINUED TO RUN FORWARD AFTER BEING PULLED BACK AND WOULD NOT STAY AT IDLE.  ENGINE EXCEEDED 700 DEGREES.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED NR 3 ENGINE.  REPLACED ANTI-ICE DUCT AT VALVE ATTACH BOSS BRAZE LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
